# SDR R61A20130116077

- Difficulty date: January 16, 2013
- Submitted: January 26, 2013
- Operation: Air carrier
- Aircraft: N510LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4186
- Aircraft time: 9,439 hours, 9,539 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND PITTING CORROSION ON LEFT INBOARD SEAT RAIL AT FS 644.500 TO 660.500.  MX REMOVED AND REPLACED THE LEFT INBOARD SEAT RAIL P/N 85338210-109.  A/C REMAINS IN TUS FOR A/C COMPLETION.
